4 results for Yumnam Rohen.

Parameters for your search query:
Keyword    Yumnam Rohen

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Two Pairs of Weak Compatible Mappings of Type (A) in Gb-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 135-140. DOI: 10.12691/ajams-6-4-3
Pub. Date: August 01, 2018Views: 2554Downloads: 1898
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems on Parametric A-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 1-5. DOI: 10.12691/ajams-6-1-1
Pub. Date: January 19, 2018Views: 3785Downloads: 2607
Open AccessArticle
Export: RIS | BibTeX | EndNote
Related Fixed Point Theorem for Mappings on Three Metric Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 244-245. DOI: 10.12691/ajams-2-4-13
Pub. Date: August 20, 2014Views: 9002Downloads: 4667
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalised Common Fixed Point Theorems of A-Compatible and S-Compatible Mappings
American Journal of Applied Mathematics and Statistics. 2013, 1(2), 27-29. DOI: 10.12691/ajams-1-2-2
Pub. Date: April 22, 2013Views: 10453Downloads: 5381
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types